Works matching DE "NUMERICAL solutions to reaction-diffusion equations"
Results: 120
Moving collocation method for a reaction-diffusion equation with a traveling heat source.
- Published in:
- Numerical Methods for Partial Differential Equations, 2013, v. 29, n. 6, p. 2047, doi. 10.1002/num.21788
- By:
- Publication type:
- Article
Boundary characteristic point regularity for semilinear reaction-diffusion equations: towards an ode criterion.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 3, p. 249, doi. 10.1007/s10958-011-0347-1
- By:
- Publication type:
- Article
Stability of Front Solutions of the Bidomain Equation.
- Published in:
- Communications on Pure & Applied Mathematics, 2016, v. 69, n. 12, p. 2364, doi. 10.1002/cpa.21634
- By:
- Publication type:
- Article
Global Existence and Blowup for a Reaction-Diffusion System with Nonlocal Boundary Condition.
- Published in:
- ISRN Mathematical Analysis, 2013, p. 1, doi. 10.1155/2013/852902
- By:
- Publication type:
- Article
Application of the optimal homotopy asymptotic method for solving the Cauchy reaction-diffusion problem.
- Published in:
- Applications & Applied Mathematics, 2013, v. 8, n. 2, p. 792
- By:
- Publication type:
- Article
A PARAMETER-UNIFORM NUMERICAL METHOD FOR A SYSTEM OF SINGULARLY PERTURBED BOUNDARY VALUE PROBLEMS.
- Published in:
- New Zealand Journal of Mathematics, 2012, v. 42, p. 177
- By:
- Publication type:
- Article
Solution of a Strongly Coupled Reaction-Diffusion System by the Homotopy Analysis Method.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2011, v. 18, n. 3, p. 471, doi. 10.36045/bbms/1313604451
- By:
- Publication type:
- Article
The Impact of Phenotypic Switching on Glioblastoma Growth and Invasion.
- Published in:
- PLoS Computational Biology, 2012, v. 8, n. 6, p. 1, doi. 10.1371/journal.pcbi.1002556
- By:
- Publication type:
- Article
Numerical Study of Two-Dimensional Reaction-Diffusion Brusselator System by Differential Quadrature Method.
- Published in:
- International Journal for Computational Methods in Engineering Science & Mechanics, 2011, v. 12, n. 1, p. 14, doi. 10.1080/15502287.2010.540300
- By:
- Publication type:
- Article
REACTION-DIFFUSION EQUATIONS WITH A SWITCHED--OFF REACTION ZONE.
- Published in:
- Communications on Pure & Applied Analysis, 2014, v. 13, n. 5, p. 1907, doi. 10.3934/cpaa.2014.13.1907
- By:
- Publication type:
- Article
REGULAR SOLUTIONS AND GLOBAL ATTRACTORS FOR REACTION-DIFFUSION SYSTEMS WITHOUT UNIQUENESS.
- Published in:
- Communications on Pure & Applied Analysis, 2014, v. 13, n. 5, p. 1891, doi. 10.3934/cpaa.2014.13.1891
- By:
- Publication type:
- Article
A NOTE ON THE EXISTENCE OF GLOBAL SOLUTIONS FOR REACTION-DIFFUSION EQUATIONS WITH ALMOST-MONOTONIC NONLINEARITIES.
- Published in:
- Communications on Pure & Applied Analysis, 2014, v. 13, n. 2, p. 635, doi. 10.3934/cpaa.2014.13.635
- By:
- Publication type:
- Article
WELL-POSEDNESS AND LONG TIME BEHAVIOR OF AN ALLEN-CAHN TYPE EQUATION.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 6, p. 2811, doi. 10.3934/cpaa.2013.12.2811
- By:
- Publication type:
- Article
Solution of the Liouville–Caputo time- and Riesz space-fractional Fokker–Planck equation via radial basis functions.
- Published in:
- Asian-European Journal of Mathematics, 2022, v. 15, n. 11, p. 1, doi. 10.1142/S1793557122501959
- By:
- Publication type:
- Article
Traveling waves for nonlocal and non-monotone delayed reaction-diffusion equations.
- Published in:
- Acta Mathematica Sinica, 2013, v. 29, n. 11, p. 2159, doi. 10.1007/s10114-013-1769-0
- By:
- Publication type:
- Article
Numerical Solution of Reaction–Diffusion Equations with Convergence Analysis.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2023, v. 30, n. 2, p. 384, doi. 10.1007/s44198-022-00086-1
- By:
- Publication type:
- Article
Exact generalized separable solutions to nonlinear delay reaction-diffusion equations.
- Published in:
- Theoretical Foundations of Chemical Engineering, 2015, v. 49, n. 1, p. 107, doi. 10.1134/S004057951501011X
- By:
- Publication type:
- Article
A multiscale sparse grid finite element method for a two-dimensional singularly perturbed reaction-diffusion problem.
- Published in:
- Advances in Computational Mathematics, 2015, v. 41, n. 6, p. 987, doi. 10.1007/s10444-014-9395-7
- By:
- Publication type:
- Article
Entire solutions and traveling wave solutions of the Allen-Cahn-Nagumo equation.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2019, v. 39, n. 4, p. 2001, doi. 10.3934/dcds.2019084
- By:
- Publication type:
- Article
GLOBAL STABILITY OF V-SHAPED TRAVELING FRONTS IN COMBUSTION AND DEGENERATE MONOSTABLE EQUATIONS.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2018, v. 38, n. 5, p. 2251, doi. 10.3934/dcds.2018093
- By:
- Publication type:
- Article
THE SUB-SUPERSOLUTION METHOD FOR THE FITZHUGH-NAGUMO TYPE REACTION-DIFFUSION SYSTEM WITH HETEROGENEITY.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2018, v. 38, n. 5, p. 2441, doi. 10.3934/dcds.2018101
- By:
- Publication type:
- Article
Stationary solutions to a system of size-structured populations with nonlinear growth rate.
- Published in:
- Journal of Biological Dynamics, 2012, v. 6, p. 42, doi. 10.1080/17513758.2011.587546
- By:
- Publication type:
- Article
Global Existence of Classical Solutions for a Class of Reaction-Diffusion Systems.
- Published in:
- Acta Applicandae Mathematicae, 2011, v. 115, n. 2, p. 153, doi. 10.1007/s10440-011-9613-y
- By:
- Publication type:
- Article
The Convergence Analysis of the Decomposition Method for the (1+1)-Parabolic Problem in Nonuniform Media.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 112, n. 3, p. 299, doi. 10.1007/s10440-010-9573-7
- By:
- Publication type:
- Article
Numerical Study of the Flow Through Porous Structures Built from Gray–Scott Patterns.
- Published in:
- Transport in Porous Media, 2023, v. 150, n. 3, p. 581, doi. 10.1007/s11242-023-02021-4
- By:
- Publication type:
- Article
Preconditioned Iterative Methods for Linear Equations Arising from the Boundary Element Method.
- Published in:
- International Journal of Computational Fluid Dynamics, 2004, v. 18, n. 8, p. 625, doi. 10.1080/10618560310001642231
- By:
- Publication type:
- Article
Approximate analytical solutions of fractional reaction-diffusion equations
- Published in:
- Journal of King Saud University - Science, 2012, v. 24, n. 2, p. 111, doi. 10.1016/j.jksus.2010.07.021
- By:
- Publication type:
- Article
Remarks on Numerical Experiments of the Allen-Cahn Equations with Constraint via Yosida Approximation.
- Published in:
- Advances in Numerical Analysis, 2016, p. 1, doi. 10.1155/2016/1492812
- By:
- Publication type:
- Article
A NOTE ON THE NUMERICAL APPROACH FOR THE REACTION-DIFFUSION PROBLEM WITH A FREE BOUNDARY CONDITION.
- Published in:
- ANZIAM Journal, 2010, v. 51, n. 3, p. 317, doi. 10.1017/S1446181110000817
- By:
- Publication type:
- Article
GENERALIZED MASTER EQUATION FOR NON-EXTENSIVE REACTION-DIFFUSION SYSTEMS.
- Published in:
- Modern Physics Letters B, 2007, v. 21, n. 2/3, p. 103, doi. 10.1142/S0217984907012451
- By:
- Publication type:
- Article
NEW EXACT SOLUTIONS FOR A SEMICONDUCTOR NONLINEAR REACTION-DIFFUSION EQUATION: THE COMBINATION OF THE FACTORIZATION METHOD TO THE PROJECTIVE RICCATI EQUATION METHOD.
- Published in:
- Electronic Journal of Mathematical Analysis & Applications, 2017, v. 5, n. 2, p. 271, doi. 10.21608/ejmaa.2017.310993
- By:
- Publication type:
- Article
Efficient numerical solution of Fisher's equation by using B-spline method.
- Published in:
- International Journal of Computer Mathematics, 2010, v. 87, n. 13, p. 3039, doi. 10.1080/00207160902878555
- By:
- Publication type:
- Article
Numerical solutions of a nonlinear reaction-diffusion system.
- Published in:
- International Journal of Computer Mathematics, 2010, v. 87, n. 9, p. 1975, doi. 10.1080/00207160802553076
- By:
- Publication type:
- Article
An Asymptotic Solution to a Nonlinear Reaction-Diffusion System with Chemotaxis.
- Published in:
- Numerical Functional Analysis & Optimization, 2013, v. 34, n. 2, p. 117, doi. 10.1080/01630563.2012.704474
- By:
- Publication type:
- Article
Computational Solutions of Distributed Order Reaction-Diffusion Systems Associated with Riemann-Liouville Derivatives.
- Published in:
- Axioms (2075-1680), 2015, v. 4, n. 2, p. 120, doi. 10.3390/axioms4020120
- By:
- Publication type:
- Article
Space-Time Fractional Reaction-Diffusion Equations Associated with a Generalized Riemann--Liouville Fractional Derivative.
- Published in:
- Axioms (2075-1680), 2014, v. 3, n. 3, p. 320, doi. 10.3390/axioms3030320
- By:
- Publication type:
- Article
Forward attracting sets of reaction-diffusion equations on variable domains.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2019, v. 24, n. 3, p. 1259, doi. 10.3934/dcdsb.2019015
- By:
- Publication type:
- Article
Attractors of multivalued semi-flows generated by solutions of optimal control problems.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2019, v. 24, n. 3, p. 1229, doi. 10.3934/dcdsb.2019013
- By:
- Publication type:
- Article
Traveling wave solutions for a bacteria system with density-suppressed motility.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2019, v. 24, n. 2, p. 931, doi. 10.3934/dcdsb.2018213
- By:
- Publication type:
- Article
Spatiotemporal attractors generated by the Turing-Hopf bifurcation in a time-delayed reaction-diffusion system.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2019, v. 24, n. 2, p. 487, doi. 10.3934/dcdsb.2018183
- By:
- Publication type:
- Article
PULLBACK ATTRACTORS OF REACTION-DIFFUSION INCLUSIONS WITH SPACE-DEPENDENT DELAY.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2017, v. 22, n. 5, p. 1909, doi. 10.3934/dcdsb.2017114
- By:
- Publication type:
- Article
REGULARITY OF GLOBAL ATTRACTORS FOR REACTION-DIFFUSION SYSTEMS WITH NO MORE THAN QUADRATIC GROWTH.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2017, v. 22, n. 5, p. 1899, doi. 10.3934/dcdsb.2017113
- By:
- Publication type:
- Article
THE DIFFUSIVE COMPETITION MODEL WITH A FREE BOUNDARY: INVASION OF A SUPERIOR OR INFERIOR COMPETITOR.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2014, v. 19, n. 10, p. 3105, doi. 10.3934/dcdsb.2014.19.3105
- By:
- Publication type:
- Article
OPTIMAL CONTROL OF INTEGRODIFFERENCE EQUATIONS WITH GROWTH-HARVESTING-DISPERSAL ORDER.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2012, v. 17, n. 6, p. 2281, doi. 10.3934/dcdsb.2012.17.2281
- By:
- Publication type:
- Article
ON SUFFICIENT CONDITIONS FOR A LINEARLY DETERMINATE SPREADING SPEED.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2012, v. 17, n. 6, p. 2267, doi. 10.3934/dcdsb.2012.17.2267
- By:
- Publication type:
- Article
An active strain electromechanical model for cardiac tissue.
- Published in:
- International Journal for Numerical Methods in Biomedical Engineering, 2012, v. 28, n. 1, p. 52, doi. 10.1002/cnm.1468
- By:
- Publication type:
- Article
Blow-up for a reaction-diffusion equations.
- Published in:
- 2011
- By:
- Publication type:
- Abstract
Traveling wave solution for a reaction-diffusion competitive-cooperative system with delays.
- Published in:
- Boundary Value Problems, 2016, v. 2016, n. 1, p. 1, doi. 10.1186/s13661-016-0556-0
- By:
- Publication type:
- Article
Universal bounds and blow-up estimates for a reaction-diffusion system.
- Published in:
- Boundary Value Problems, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13661-015-0491-5
- By:
- Publication type:
- Article
A Double S-Shaped Bifurcation Curve for a Reaction-Diffusion Model with Nonlinear Boundary Conditions.
- Published in:
- Boundary Value Problems, 2010, p. 1, doi. 10.1155/2010/357542
- By:
- Publication type:
- Article